| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 45 Number 2
Volume 45 Number 1
Volume 44 Number 6
Volume 44 Number 5
Volume 44 Number 4
Volume 44 Number 3
Earlier issues
Volume 44 Number 5 Volume 44 Number 6 Volume 45 Number 1

previous article next article 1

Research articles

ScienceAsia 44(2018): 438-443 |doi: 10.2306/scienceasia1513-1874.2018.44.438


Matrix inequalities for unitarily invariant norms


Jianguo Zhao

 
ABSTRACT:     In this study, we present some matrix inequalities for unitarily invariant norms. Firstly, we present an inequality for unitarily invariant norms. As a consequence of this result, Huang-Peng-Zou?s result follows immediately. Furthermore, we also establish inequalities for weak log-majorizations and unitarily invariant norms related to question of Bourin?s.

Download PDF

50 Downloads 189 Views


a School of Mathematics and Statistics, Yangtze Normal University, Fulin, Chongqing 408100 China

* Corresponding author, E-mail: jgzhao_dj@163.com

Received 28 Apr 2018, Accepted 6 Sep 2018